HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Health » Mental Health Support (Group) » This change of meds has b...

Tue Jan 22, 2013, 11:38 AM

This change of meds has been unpleasant.

I think this is the first morning I've felt better, not worse, but I knew it was going to be like that when I went in.

I'd rather be twice as miserable half as long than half as miserable twice as long, but I'd never risk doing it this way if I'd lost the feeling that people were looking out for me, or I'd ever felt suicidal. I made the leap this time before I got too paranoid and I have a good safety net.

Anyways, no worries, just thought I'd check in and say hi because I haven't been posting much, but I am reading

7 replies, 597 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 7 replies Author Time Post
Reply This change of meds has been unpleasant. (Original post)
hunter Jan 2013 OP
Denninmi Jan 2013 #1
hunter Jan 2013 #2
fizzgig Jan 2013 #3
mopinko Jan 2013 #4
hunter Jan 2013 #5
mopinko Jan 2013 #6
hunter Jan 2013 #7

Response to hunter (Original post)

Tue Jan 22, 2013, 12:11 PM

1. Hi, glad it sounds like it's starting to kick in.

A good safety net is really important, I'm glad you have that.

If we can help, let us know. Keep on truckin'!

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Denninmi (Reply #1)

Tue Jan 22, 2013, 12:39 PM

2. Thank you.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to hunter (Original post)

Tue Jan 22, 2013, 12:51 PM

3. good to hear you're feeling better

i hope it keeps up

Reply to this post

Back to top Alert abuse Link here Permalink


Response to hunter (Original post)

Thu Jan 24, 2013, 09:51 PM

4. i hate this.

i hate trying to sort out what is which med that is causing what thing. i recently had a med that was causing an intense itching. felt like i was covered with bugs.
take care friend.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to mopinko (Reply #4)

Fri Jan 25, 2013, 12:26 AM

5. Some side effects from quitting the old meds, some from starting the new...

I've got other chronic health problems and this complicates things.

I wrote a lot more here, but then I deleted it. Not ready to talk yet.

Let's just say I was a noncompliant patient but I'm compliant now.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to hunter (Reply #5)

Fri Jan 25, 2013, 10:09 AM

6. the first med i took for my fibro

did a great job. i mean, a thank you jesus i am healed job. i was so happy. then i was too happy. then i started getting paranoid. then i went full tilt roller coaster.
this actually opened up a fissure in a relationship that never closed. they thought i had gone over the edge, and was refusing to check myself. to this day, this is the picture they have of me.

hard to be someone one day and someone else the next. wobbly brains. yeah.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to mopinko (Reply #6)

Fri Jan 25, 2013, 11:23 AM

7. Thank you. It is hard.

The ability to judge my own mental state is always the first thing to fly out the window.

From my perspective it's the world changing around me, getting darker and more dangerous. There's no "little voice" that tells me it's the chemistry changing inside my head.

I can write about this over and over again, and I've done so here, but it sneaks up on me every damned time.

---sigh---

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread